# SDR CALA2015063000541

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 81,276 hours, 8,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 5617
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 3, M33405 EMER LIGHT BATTERY CHARGER FOUND INOPERATIVE.  LEFT DOOR 3 EMER LIGHT BATTERY CHARGER.  REPLACED & OPERATION TESTED NORMAL IAW AMM 33-51-06.
